# SDR ASAA2024060750846

- Difficulty date: June 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550225
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STA 294 T-CAP HAS AREA OF CORROSION BL0. GROUNDED - YES. REMOVED CORROSION ORIG.094 REMOVED .023 REMAINING .071 FOUND OUT OF LIMITS PER B737-800 SRM 53-10-51-1A-1,PERFORMED DVI NO FUTHER CORROSION OR DAMAGE FOUND PER B737-800 SRM 53-10-51-2R-14,FLAP PEEN T-CAP IAW BOEING SOPM 20-10-03,MATERIAL I.D. 7075-T6.100 CHAD PER B737-800 SRM 53-10-51-2R-14,FABRICATED REPAIR PARTS PER B737-800 SRM 53-10-51-2R-14,APPLIED ALODINE PER B737-800 SRM 51-20-01,APPLIED PRIMER PER BOEING SOPM 20-41-02,INSTALLED REPAIR PER B737-800 SRM 53-10-51-2R-14 PO: 1087225.1,1085499.5,1088705.2.
